Volume 34, Number 5, September/October 2000
|Page(s)||923 - 934|
|Published online||15 April 2002|
Bipolar Barotropic Non-Newtonian Compressible Fluids
Mathematical Institute of the Academy of Sciences,
Žitná 25, 11567 Prague 1, Czech Republic.
2 Institute of Analysis and Numerics, Otto-von-Guericke-Universität Magdeburg, Universitätsplatz 2, 39 106 Magdeburg, Germany.
3 Institute of Mathematics, Faculty of Mechanical Engineering, Technical University of Brno, Technická 2, 616 39 Brno, Czech Republic.
Revised: 5 May 2000
We are interested in a barotropic motion of the non-Newtonian bipolar fluids . We consider a special case where the stress tensor is expressed in the form of potentials depending on eii and . We prove the asymptotic stability of the rest state under the assumption of the regularity of the potential forces.
Mathematics Subject Classification: 76N10 / 76A05 / 35Q35
Key words: Non-Newtonian compressible fluids / global existence / uniqueness / asymptotic stability / the rest state.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.